# SDR AALA202303022569

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 6,746 hours, 1,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER SAFA INSPECTION DOOR 1R FORWARD GREEN EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
